Polynomial time computability of some graph parameters for superclasses of perfect graphs

Type de document :
Article dans une revue
International Journal of Mathematics in Operational Research, Inderscience, 2012, 4 (3), pp.263-275. 〈10.1504/IJMOR.2012.046687〉
Liste complète des métadonnées

https://hal.inria.fr/inria-00560144
Contributeur : Arnaud Pêcher <>
Soumis le : jeudi 27 janvier 2011 - 14:32:23
Dernière modification le : jeudi 11 janvier 2018 - 06:22:12

Identifiants

Citation

Arnaud Pêcher, Annegret K. Wagler. Polynomial time computability of some graph parameters for superclasses of perfect graphs. International Journal of Mathematics in Operational Research, Inderscience, 2012, 4 (3), pp.263-275. 〈10.1504/IJMOR.2012.046687〉. 〈inria-00560144〉

Partager

Métriques

Consultations de la notice

212